# SDR 07FDEA03906

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED WING TO PYLON HYDRAULIC FITTING HOLES IN LOWER WING SKIN PANEL NR 2 RT WING.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING BUSHES IAW R572-49184 ISSUE C, APPROVED BY EA 6-5720-81095 AND RAS/BAE/1000166/2005 ISSUE A.
